Differential and Integral Equations

Global bifurcation analysis of an adaptive control system

Fathi M. A. Salam, Stephen A. Van Gils, and Zhang Zhi-fen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 6 (1991), 1353-1374.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371154292

Mathematical Reviews number (MathSciNet)
MR1133763

Zentralblatt MATH identifier
0735.34032

Subjects
Primary: 34C23: Bifurcation [See also 37Gxx]
Secondary: 34H05: Control problems [See also 49J15, 49K15, 93C15] 58F14 93C40: Adaptive control

Citation

Salam, Fathi M. A.; Van Gils, Stephen A.; Zhi-fen, Zhang. Global bifurcation analysis of an adaptive control system. Differential Integral Equations 4 (1991), no. 6, 1353--1374. https://projecteuclid.org/euclid.die/1371154292


Export citation